MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREATINE KINASE; CPK OR ISOENZYMES

ROCHE DIAGNOSTICS CREATINE KINASE; CPK OR ISOENZYMES
Catalog Number 07190794190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with creatine kinase (ck) assay on a cobas 6000 c501 module.Initial result: 78 u/l.The physician questioned the initial result as it did not match the patient's previous result of 132,220 u/l.The physician expected the initial result to be >100,000 u/l.The sample was then repeated at multiple dilutions (both with auto-dilution by the instrument and manual dilution), and the repeat results were >100,000 u/l.One of the repeat results was 163,985 u/l (accompanied by a data flag).The final repeat result was 181,100 u/l.
 
Additional Manufacturer Narrative
The ck reagent expiration date was not provided.The c501 module serial number was (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The provided photo showed many white spots on the wall of the sample tube.The centrifugal force and clotting time used by the customer did not meet the manufacturer¿s recommended requirements.The investigation did not identify a product problem.The cause of the event was consistent with a preanalytic issue at the customer site.Preanalytics are within the customer's responsibility.

Brand Name
CREATINE KINASE
Common Device Name
CPK OR ISOENZYMES
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22521887
Report Number1823260-2025-02175
Device Sequence Number12901691
Product Code JHS
UDI-Device Identifier04015630940806
UDI-Public04015630940806
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K160570
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07190794190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/21/2025
Supplement Date Received by Manufacturer07/22/2025
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown